-algebras of the monad -Fuzz
Czechoslovak Mathematical Journal (1985)
- Volume: 35, Issue: 4, page 515-528
- ISSN: 0011-4642
Access Full Article
topHow to cite
topReferences
top- Arbib M., Manes E., 10.1017/S0004972700024412, Bull. Austral. Math. Soc. 13 (1975). (1975) Zbl0318.18008MR0407106DOI10.1017/S0004972700024412
- Arbib M., Manes E., Arrows, Structures and Functors, Acad. Press N.Y. 1975. (1975) Zbl0374.18001MR0364383
- Mac Lane S., Categories for the Working Mathematician, Springer-Verlag N.Y.- Heidelberg-Berlin 1971. (1971) Zbl0232.18001MR0354798
- Grätzer G., General Lattice Theory, Akad. Verlag Berlin 1978. (1978) MR0504338
- Manes E., Algebraic Theories, Springer-Verlag, N.Y.- Heidelberg-Berlin 1976. (1976) Zbl0353.18007MR0419557
- Kleisli H., 10.1090/S0002-9939-1965-0177024-4, Proc. Amer. Math. Soc. 16 (1965). (1965) Zbl0138.01704MR0177024DOI10.1090/S0002-9939-1965-0177024-4
- Eilenberg S., Moore J. C, Adjoint functors and triples, Ill. J. Math. 9 (1965). (1965) Zbl0135.02103MR0184984
- Zadeh L. A., 10.1016/S0019-9958(65)90241-X, Inf. Contr. 8 (1965). (1965) Zbl0139.24606MR0219427DOI10.1016/S0019-9958(65)90241-X
- De Luca A., Termini S., Algebraic properties of fuzzy sets, J. Math. Anal. Appl. 40 (1972). (1972) Zbl0239.02028MR0327588
- Shmuely Z., The structure of Galois connections, Pazif. J. Math. 54 (1974). (1974) Zbl0275.06003MR0376455
- Rasiowa H., Sikorski R., The Mathematics of Metamathematics, Warszawa 1970. (1970) MR0344067